RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2000, Volume 191, Number 11, Pages 105–116 (Mi msb523)  

The homology groups of the variety of complete pairs $X_{13}$ of zero-dimensional subschemes of lengths 1 and 3 of projective space

N. V. Timofeeva

Yaroslavl State Pedagogical University named after K. D. Ushinsky

Abstract: Using the action of the one-dimensional diagonal torus group, we obtain the Betti numbers (the ranks of the homology groups as free modules) of the variety of complete pairs $X_{13}$ of zero-dimensional subschemes of lengths 1 and 3 of complex projective space.

DOI: https://doi.org/10.4213/sm523

Full text: PDF file (276 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2000, 191:11, 1693–1705

Bibliographic databases:

UDC: 517.2
MSC: Primary 14C05; Secondary 14C15
Received: 11.06.1999 and 24.01.2000

Citation: N. V. Timofeeva, “The homology groups of the variety of complete pairs $X_{13}$ of zero-dimensional subschemes of lengths 1 and 3 of projective space”, Mat. Sb., 191:11 (2000), 105–116; Sb. Math., 191:11 (2000), 1693–1705

Citation in format AMSBIB
\Bibitem{Tim00}
\by N.~V.~Timofeeva
\paper The homology groups of the variety of complete pairs $X_{13}$ of zero-dimensional subschemes of lengths~1 and~3 of projective space
\jour Mat. Sb.
\yr 2000
\vol 191
\issue 11
\pages 105--116
\mathnet{http://mi.mathnet.ru/msb523}
\crossref{https://doi.org/10.4213/sm523}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1827514}
\zmath{https://zbmath.org/?q=an:1060.14512}
\transl
\jour Sb. Math.
\yr 2000
\vol 191
\issue 11
\pages 1693--1705
\crossref{https://doi.org/10.1070/sm2000v191n11ABEH000523}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000168023700005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0034340575}


Linking options:
  • http://mi.mathnet.ru/eng/msb523
  • https://doi.org/10.4213/sm523
  • http://mi.mathnet.ru/eng/msb/v191/i11/p105

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:193
    Full text:72
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019